Alert archive / Oklahoma / Tornado Warnings in 2011

Tornado Warning 43, NWS Norman, OK

May 24, 2011Blaine County, Kingfisher County, Major County, Oklahoma

NWS Norman, OK issued this tornado warning at May 24, 2011, 3:42 PM CDT for Blaine County, Kingfisher County, Major County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 3:42 PM CDT (20:42 UTC)
Expired
May 24, 2011, 4:30 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Kingfisher County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 74 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-401 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WFUS54 KOUN 242042
TOROUN
OKC011-073-093-242130-
/O.NEW.KOUN.TO.W.0043.110524T2042Z-110524T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  EXTREME SOUTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 430 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST OF
  WATONGA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE HITCHCOCK...LACEY...LOYAL...OKEENE
  AND WATONGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3622 9811 3620 9810 3617 9810 3617 9806
      3609 9795 3574 9839 3581 9858 3610 9842
TIME...MOT...LOC 2042Z 219DEG 33KT 3582 9844

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 2:18 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 24, 2:18 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT TUE MAY 24 2011

.DISCUSSION...
STORM INITIATION HAS OCCURRED IN WESTERN OK...AHEAD OF A DRYLINE
WHERE THE MID LEVEL CAP IS WEAKEST. WE STILL EXPECT A BROKEN LINE
OF STRONG TO SEVERE THUNDERSTORMS TO FORM ALONG THE DRYLINE...THEN
MOVE EAST. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR THE OUN CWA
EAST OF THE DRYLINE...AND IS VALID UNTIL 10 PM. THE SEVERE WEATHER
RISK IS EXPECTED TO DECLINE IN THE OUN CWA BY MIDNIGHT.

STRONG SOUTHWEST WINDS AND VERY DRY AIR SHOULD CONTINUE TO AFFECT
FAR WESTERN PORTIONS OF THE CWA INTO THIS EVENING...SO THE RED FLAG
WARNING WILL BE LEFT AS IS. FOR WEDNESDAY...THOUGH TEMPERATURES WILL
BE COOLER... MODERATE NORTHWEST WINDS AND DRY AIR MAY RESULT IN
MEETING RED FLAG CRITERIA AGAIN IN PORTIONS OF WESTERN NORTH TEXAS.
A RED FLAG WATCH WILL BE ISSUED FOR THESE AREAS WEDNESDAY AFTERNOON.
THOUGH IT SHOULD BE COOLER IN OK...MODERATE NORTHWEST WINDS WILL
ELEVATE WILDFIRE CONCERNS IN FAR WESTERN OK AS WELL.

THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY ESPECIALLY IN NORTHERN
OKLAHOMA... BUT SEVERE THUNDERSTORMS ARE UNLIKELY. RELATIVELY COOL
WEATHER IS EXPECTED ON WEDNESDAY AND THURSDAY...WITH THURSDAY
EXPECTED TO BE DRY.

NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM FRIDAY ONWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  81  56  78 /  50  30  10   0
HOBART OK         57  80  52  78 /  10  10  10   0
WICHITA FALLS TX  60  88  58  84 /  20  10  10   0
GAGE OK           58  73  47  80 /  20  20  10   0
PONCA CITY OK     59  73  55  74 /  60  50  20   0
DURANT OK         67  84  58  78 /  60  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-014-
     021-033-034-036.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ083>085-087-088.

&&

02/03
TAYLOR
Hazardous weather outlook, May 24, 12:07 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT TUE MAY 24 2011

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1207 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF OKLAHOMA
AND PARTS OF WESTERN NORTH TEXAS.

LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM ALVA...TO WEATHERFORD...TO WICHITA FALLS. THIS
INCLUDES THE CITIES OF ALVA...ENID...PONCA CITY...THE OKLAHOMA CITY
METRO...LAWTON...WICHITA FALLS...ARDMORE...ADA...AND DURANT.

WEST OF THE HIGH RISK...THERE IS STILL A RISK OF SEVERE STORMS... AS
FAR WEST AS WOODWARD...CLINTON...HOBART...FREDERICK...AND SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.

IMPACTS...
THE POTENTIAL EXISTS FOR VIOLENT TORNADOES...PRIMARILY IN THE HIGH
RISK AREA. DESTRUCTIVE HAIL...POSSIBLY LARGER THAN BASEBALLS...AND
DAMAGING STRAIGHT LINE WIND WILL ALSO BE POSSIBLE IN THE RISK AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT...AND ALL EMERGENCY
RESPONSE AGENCIES ARE ENCOURAGED TO MAINTAIN A HIGH STATE OF
READINESS THROUGHOUT THE DAY AND EVENING. THE PUBLIC SHOULD REVIEW
SEVERE WEATHER SAFETY PLANS AND BE PREPARED TO TAKE ACTION.

DISCUSSION...
A VERY STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE QUICKLY OVER THE
REGION TODAY AND TONIGHT. WITH VERY MOIST AND UNSTABLE AIR AHEAD OF
THIS STORM...SIGNIFICANT SEVERE WEATHER IS EXPECTED. STORMS ARE
EXPECTED TO DEVELOP BY MID-AFTERNOON JUST WEST OF THE HIGH RISK
AREA...WITH STORM MOTIONS EASTERLY AT AROUND 30 MPH. WITH VERY
UNSTABLE CONDITIONS...AND STRONG WINDS AT ALL LEVELS OF THE
ATMOSPHERE...THE ENVIRONMENT WILL SUPPORT LONG-LIVED SUPERCELLS WITH
THE RISK FOR GIANT HAIL AND DAMAGING WINDS. TORNADOES WILL BE LIKELY
WITH THE MOST INTENSE STORMS...AND THE POTENTIAL WILL EXIST FOR ONE
OR MORE VIOLENT...LONG-TRACK TORNADOES IN THE HIGH RISK AREA.

THE RISK OF SEVERE WEATHER WILL CONTINUE WELL INTO THE NIGHT...BUT
SHOULD SHIFT INTO FAR EASTERN OKLAHOMA BY AROUND MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITY... AND WARM TEMPERATURES BEHIND THE DRY
LINE WILL LEAD TO EXTREME WILDFIRE DANGER FOR FAR WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON. A RED FLAG WARNING
IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR
MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHERN
OKLAHOMA...BUT THE RISK OF SEVERE WEATHER WILL BE VERY LOW. THERE
ALSO WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN CENTRAL AND EASTERN
OKLAHOMA FRIDAY AND FRIDAY NIGHT. SOME SEVERE STORMS WILL BE
POSSIBLE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM WEDNESDAY.

In the hours before

Local storm report, May 24, 2:38 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             HOBART                  35.03N 99.09W
05/24/2011  E1.25 INCH       KIOWA              OK   AMATEUR RADIO

&&

BAIN/FM
Local storm report, May 24, 2:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             HOBART                  35.03N 99.09W
05/24/2011  E1.75 INCH       KIOWA              OK   PUBLIC

&&

BAIN/FM
Local storm report, May 24, 3:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
329 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TORNADO          2 N CANTON              36.08N 98.59W
05/24/2011                   BLAINE             OK   STORM CHASER

&&

FM
Local storm report, May 24, 3:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             2 WSW EAKLY             35.30N 98.59W
05/24/2011  E1.75 INCH       CADDO              OK   TRAINED SPOTTER

0333 PM     HAIL             5 ESE FAY               35.79N 98.57W
05/24/2011  E3.00 INCH       BLAINE             OK   TRAINED SPOTTER

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:04 PM CDTSpecial Weather StatementOUNLincoln26 min
May 23, 7:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan57 min
May 23, 7:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne53 min
May 23, 7:37 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan, Major3 hr
May 23, 7:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major31 min
May 23, 7:46 PM CDTSpecial Weather StatementOUNLogan14 min
May 23, 8:03 PM CDTSpecial Weather StatementOUNLogan27 min
May 23, 8:12 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Logan, Major63 min
May 23, 8:14 PM CDTSpecial Weather StatementOUNPayne31 min
May 23, 8:17 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma43 min
May 23, 8:34 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher, Logan, Oklahoma116 min
May 23, 8:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 23, 8:59 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma46 min
May 23, 9:12 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher48 min
May 23, 9:30 PM CDTSpecial Weather StatementOUNCanadian15 min
May 23, 9:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher62 min
May 23, 9:48 PM CDTSpecial Weather StatementOUNLincoln27 min
May 23, 9:54 PM CDTSpecial Weather StatementOUNLincoln51 min
May 23, 10:01 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne59 min
May 23, 10:03 PM CDTSpecial Weather StatementOUNLogan, Oklahoma27 min
May 23, 10:14 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma46 min
May 23, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher31 min
May 23, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne65 min
May 23, 11:01 PM CDTSevere Thunderstorm WarningOUNOklahoma29 min
May 23, 11:10 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan3 hr
May 23, 11:17 PM CDTSpecial Weather StatementOUNLogan43 min
May 23, 11:26 PM CDTSevere Thunderstorm WarningOUNOklahoma37 min
May 24, 4:27 AM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more18 hr
May 24, 2:03 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey57 min
May 24, 2:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita59 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita65 min
May 24, 2:42 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward63 min
May 24, 3:00 PM CDTTornado WarningOUNBlaine, Dewey, Major, Woods45 min
May 24, 3:06 PM CDTTornado WarningOUNBlaine, Caddo, Custer39 min
May 24, 3:07 PM CDTTornado WarningOUNCaddo, Washita53 min
May 24, 3:15 PM CDTWind AdvisoryOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more6 hr
May 24, 3:25 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward50 min
May 24, 3:40 PM CDTTornado WarningOUNAlfalfa, Major42 min
May 24, 3:41 PM CDTTornado WarningOUNBlaine, Caddo, Canadian49 min
May 24, 3:44 PM CDTSpecial Weather StatementOUNCleveland, Grady, Logan, Oklahoma16 min
May 24, 3:49 PM CDTSpecial Weather StatementOUNCaddo11 min
May 24, 4:00 PM CDTTornado WarningOUNCanadian45 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 24, 4:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods56 min
May 24, 4:09 PM CDTSevere Thunderstorm WarningOUNCotton51 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major63 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens32 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady60 min
May 24, 4:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Lincoln, Logan, Noble, Payne55 min
May 24, 4:40 PM CDTSevere Thunderstorm WarningOUNJefferson35 min
May 24, 4:40 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma65 min
May 24, 4:42 PM CDTTornado WarningOUNCanadian, Grady, Oklahoma63 min
May 24, 4:50 PM CDTTornado WarningOUNCaddo, Canadian, Grady40 min
May 24, 4:56 PM CDTTornado WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 24, 5:00 PM CDTSevere Thunderstorm WarningOUNStephens45 min
May 24, 5:03 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 24, 5:10 PM CDTTornado WarningOUNGrady, McClain50 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens25 min
May 24, 5:23 PM CDTTornado WarningOUNCleveland, Grady, McClain37 min
May 24, 5:26 PM CDTTornado WarningOUNStephens49 min
May 24, 5:27 PM CDTSevere Thunderstorm WarningOUNKay, Lincoln, Logan, Noble, Payne63 min
May 24, 5:29 PM CDTSevere Thunderstorm WarningOUNJefferson31 min
May 24, 5:33 PM CDTTornado WarningOUNLogan, Noble, Payne57 min
May 24, 5:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Pottawatomie60 min
May 24, 5:46 PM CDTSevere Thunderstorm WarningOUNGarvin44 min
May 24, 5:48 PM CDTTornado WarningOUNCleveland, McClain42 min
May 24, 5:50 PM CDTSevere Thunderstorm WarningOUNLove40 min
May 24, 5:53 PM CDTTornado WarningOUNLove52 min
May 24, 5:55 PM CDTTornado WarningOUNCleveland, McClain, Oklahoma50 min
May 24, 5:55 PM CDTTornado WarningOUNCarter, Garvin, Stephens50 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningOUNJefferson61 min
May 24, 6:21 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie54 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningOUNCarter52 min
May 24, 6:32 PM CDTTornado WarningOUNCarter, Johnston, Love, Marshall28 min
May 24, 6:36 PM CDTTornado WarningOUNPottawatomie, Seminole39 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Payne, Pottawatomie57 min
May 24, 6:46 PM CDTSevere Thunderstorm WarningOUNLove35 min
May 24, 6:51 PM CDTTornado WarningOUNJohnston, Marshall39 min
May 24, 6:54 PM CDTTornado WarningOUNLove28 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningOUNMurray33 min

Nearby

Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.